# SDR 95ZZZX1258

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503T
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560154
- System (JASC): 2730 · Elevator Control System
- Part: Potentiometer
- Part number: S2800223
- Condition: Shaft Sheared
- Location: Elevator
- Part time: 952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF LT ELEVATOR DUE TO LIGHTNING STRIKE DAMAGE, DISCOVERED POTENTIOMETER FOR F.D.R. ELEVATOR POSITION SHAFT WAS SHEARED.  REPLACED POTENTIOMETER.  SINCE THEN, ONE OTHER AIRCRAFT HAD SAME PROBLEM.  DISCOVERED BRACKET MISALIGNMENT.  REALIGNED - SO FAR, SO GOOD.
